Red Spots And Itching Appear After Consumption Of The Drug.?

Illustration of Red Spots And Itching Appear After Consumption Of The Drug.?
Illustration: Red Spots And Itching Appear After Consumption Of The Drug.? post.healthline.com

I want to ask, yesterday I checked for strep throat, I was given the drug amoxilin, alpara and dexamethasone, after I took the medicine it appeared red spots and itchiness all over the body, am I one of the drug allergies? and what drugs cause allergic appearance of red spots and itching?

1 Answer:

Hello, Melinda Herlinawati. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.

Amoxicillin is an antibiotic that is commonly used in diseases caused by bacterial infections, for example in the airways, ears, teeth, digestive tract, and skin. This drug works by inhibiting the formation of bacterial cell walls

Alpara is a branded drug containing paracetamol, dextrometorphane HBr, chlorpheniramine maleate, and phenylpropanolamine HCl. This drug is usually used to relieve cold symptoms, including fever, cough, runny nose, and sneezing.

Dexamethasone is an anti-inflammatory drug that can be used to treat allergic reactions, asthma, eczema, arthritis, and other inflammatory reactions.

How many of these medicines did you use? Do skin rash complaints appear immediately on the first use of these drugs? Have you ever experienced similar skin rash complaints that you experienced before? Do you have a history of allergies to certain foods or medications?

Do not rule out the possibility that the skin rash that arises related to the drug you are using. However, it does not rule out the possibility that the skin rash is caused by other diseases that just happen when you are taking medication. We advise you to consult the doctor who treats you directly. The doctor may evaluate through history, physical examination, and supporting examinations if there are indications (for example, a skin test to check for allergies). If the doctor considers that the skin rash is related to the drug used, the doctor may replace the drug regimen with another regimen that is consistent with the indications for treatment.

Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Overcoming Inflammation Of The Throat While Being Treated High Platelet Levels?

Overcoming Inflammation Of The Throat While Being Treated High Platelet Levels?

(2 years ago)

Good afternoon. Ok I want to ask right now I’m taking medication to reduce platelets because of high sata platelets, and right now I’m having a sore throat. I am still ...

The Breasts Are Swollen, Hard And Reddish After Stopping Breastfeeding?

The Breasts Are Swollen, Hard And Reddish After Stopping Breastfeeding?

(2 years ago)

, my brother experienced a hard and large swelling in his breasts accompanied by redness and pus coming out, his nipples were chafed, at first it just felt chills or fever, after 3...

Overcome Acne With Eucalyptus Oil?

Overcome Acne With Eucalyptus Oil?

(2 years ago)

Hello, my name is Elizabeth, 15 years old. I am spotty, then pores open, acne scars turn red, especially on the cheeks. In the past, my face was white, so now it looks dull, why? M...

Leave a Reply

Your email address will not be published.